Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Itchy skin, rashes, tiny red bumps on torso, waist line, thighs. Have eczema. Diagnosis?

I have what looks like a rash, tiny red bumps, mostly on my torso. Really bad on my bra line, waist line, underwear line, and on my thighs. My skin is incredibly itchy at night time. If I break a sweat, it is really itchy under my bra. I have had this for about 3 weeks now, no treatment, since I have no idea what it is I'm dealing with. I do have eczema, but I don't think that's what this is.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hello
Thanks for posting your query to HCM. Since you have a history of eczema this also could fit in with atopic dermatitis. You need to apply mild steroid creams at night with oral cetrizine one tab per night.
if there is no relief please visit your dermatologist.
Have a nice day
Prasad
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor